File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A semi-parametric regression model with errors in variables

TitleA semi-parametric regression model with errors in variables
Authors
KeywordsREGRESSION analysis
SYSTEMS theory
ASYMPTOTIC theory
VARIABLES (Mathematics)
DEVIATION (Statistics)
Issue Date2003
PublisherBlackwell Publishing Ltd. The Journal's web site is located at http://www.blackwellpublishing.com/journals/SJOS
Citation
Scandinavian Journal of Statistics: theory and applications, 2003, v. 30 n. 2, p. 429-442 How to Cite?
AbstractAbstract. In this paper, we consider a partial linear regression model with measurement errors in possibly all the variables. We use a method of moments and deconvolution to construct a new class of parametric estimators together with a non-parametric kernel estimator. Strong convergence, optimal rate of weak convergence and asymptotic normality of the estimators are investigated. [ABSTRACT FROM AUTHOR]
Persistent Identifierhttp://hdl.handle.net/10722/222233
ISSN
2015 Impact Factor: 0.908
2015 SCImago Journal Rankings: 1.362

 

DC FieldValueLanguage
dc.contributor.authorZhu, L-
dc.contributor.authorCui, H-
dc.date.accessioned2016-01-07T07:34:56Z-
dc.date.available2016-01-07T07:34:56Z-
dc.date.issued2003-
dc.identifier.citationScandinavian Journal of Statistics: theory and applications, 2003, v. 30 n. 2, p. 429-442-
dc.identifier.issn0303-6898-
dc.identifier.urihttp://hdl.handle.net/10722/222233-
dc.description.abstractAbstract. In this paper, we consider a partial linear regression model with measurement errors in possibly all the variables. We use a method of moments and deconvolution to construct a new class of parametric estimators together with a non-parametric kernel estimator. Strong convergence, optimal rate of weak convergence and asymptotic normality of the estimators are investigated. [ABSTRACT FROM AUTHOR]-
dc.languageeng-
dc.publisherBlackwell Publishing Ltd. The Journal's web site is located at http://www.blackwellpublishing.com/journals/SJOS-
dc.relation.ispartofScandinavian Journal of Statistics: theory and applications-
dc.rightsThe definitive version is available at www.blackwell-synergy.com-
dc.subjectREGRESSION analysis-
dc.subjectSYSTEMS theory-
dc.subjectASYMPTOTIC theory-
dc.subjectVARIABLES (Mathematics)-
dc.subjectDEVIATION (Statistics)-
dc.titleA semi-parametric regression model with errors in variables-
dc.typeArticle-
dc.identifier.doi10.1111/1467-9469.00340-
dc.identifier.hkuros80194-
dc.identifier.volume30-
dc.identifier.issue2-
dc.identifier.spage429-
dc.identifier.epage442-
dc.publisher.placeOxford, U.K.-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats